American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 78 found      Go to page: 1 2 3

[31] Christian Friesen. Class group frequencies of real quadratic function fields: The degree 4 case. Math. Comp. 69 (2000) 1213-1228. MR 1659859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Daniel C. Shanks, Patrick J. Sime and Lawrence C. Washington. Zeros of 2-adic $L$-functions and congruences for class numbers and fundamental units. Math. Comp. 68 (1999) 1243-1255. MR 1622093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Keqin Feng and Weiqun Hu. On real quadratic function fields of Chowla type with ideal class number one. Proc. Amer. Math. Soc. 127 (1999) 1301-1307. MR 1622805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jerzy Browkin and Herbert Gangl. Tame and wild kernels of quadratic imaginary number fields. Math. Comp. 68 (1999) 291-305. MR 1604336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] F. Arnault. The Rabin-Monier theorem for Lucas pseudoprimes. Math. Comp. 66 (1997) 869-881. MR 1408370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Wieb Bosma and Peter Stevenhagen. Density computations for real quadratic units. Math. Comp. 65 (1996) 1327-1337. MR 1344607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Takashi Fukuda. Cyclotomic units and Greenberg's conjecture for real quadratic fields. Math. Comp. 65 (1996) 1339-1348. MR 1344612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Hisao Taya. Computation of $\mathbb{Z}_3$-invariants of real quadratic fields. Math. Comp. 65 (1996) 779-784. MR 1333326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] James S. Kraft. Class numbers and Iwasawa invariants of quadratic fields. Proc. Amer. Math. Soc. 124 (1996) 31-34. MR 1301510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ming Yao Zhang. On Yokoi's conjecture . Math. Comp. 64 (1995) 1675-1685. MR 1308464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. A. Mollin and H. C. Williams. Corrigenda for: ``A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc.\ Amer.\ Math.\ Soc. {\bf 102} (1988), no.\ 4, 794--796; MR0934844 (89d:11090)] . Proc. Amer. Math. Soc. 123 (1995) MR 975651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Francesco Pappalardi. On the exponent of the ideal class group of ${\bf Q}(\sqrt{-d})$ . Proc. Amer. Math. Soc. 123 (1995) 663-671. MR 1233979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. A. Mollin and H. C. Williams. Quadratic residue covers for certain real quadratic fields . Math. Comp. 62 (1994) 885-897. MR 1218346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mākoto Ishibashi. A sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic . Proc. Amer. Math. Soc. 117 (1993) 613-618. MR 1113641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. A. Mollin. Ambiguous classes in quadratic fields . Math. Comp. 61 (1993) 355-360. MR 1195434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Mao Hua Le. The number of solutions of a certain quadratic congruence related to the class number of ${\bf Q}(\sqrt{p})$ . Proc. Amer. Math. Soc. 117 (1993) 1-3. MR 1110547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. A. Mollin and H. C. Williams. On real quadratic fields of class number two . Math. Comp. 59 (1992) 625-632. MR 1136224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James J. Solderitsch. Quadratic fields with special class groups . Math. Comp. 59 (1992) 633-638. MR 1139091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kenneth S. Williams. On Yamamoto's reciprocity law . Proc. Amer. Math. Soc. 111 (1991) 607-609. MR 1047009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Min King Eie. On the values at negative half-integers of the Dedekind zeta function of a real quadratic field . Proc. Amer. Math. Soc. 105 (1989) 273-280. MR 977923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. J. Stephens and H. C. Williams. Computation of real quadratic fields with class number one . Math. Comp. 51 (1988) 809-824. MR 958644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Pascual Llorente and Jordi Quer. On the $3$-Sylow subgroup of the class group of quadratic fields . Math. Comp. 50 (1988) 321-333. MR 917838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. A. Mollin. Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla . Proc. Amer. Math. Soc. 102 (1988) 17-21. MR 915707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. A. Mollin and H. C. Williams. A conjecture of S. Chowla via the generalized Riemann hypothesis . Proc. Amer. Math. Soc. 102 (1988) 794-796. MR 934844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Johannes Buchmann and H. C. Williams. On the infrastructure of the principal ideal class of an algebraic number field of unit rank one . Math. Comp. 50 (1988) 569-579. MR 929554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] René Schoof and Lawrence C. Washington. Quintic polynomials and real cyclotomic fields with large class numbers . Math. Comp. 50 (1988) 543-556. MR 929552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Emma Lehmer. Connection between Gaussian periods and cyclic units . Math. Comp. 50 (1988) 535-541. MR 929551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 78 found      Go to page: 1 2 3